Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Does skin become worse after stopping the usage of Melacare Forte cream?

Hi, I hv just brought melacare forte cream and still not applied as i was sacred , my face skin colour has become very dark and lot of marks are there but if I m using this now and if I stop using after a month then will it darken my skin the same or worse, and the other thing how am I suppose to apply this on my face, and after how many minutes should I wash my face, i am 27yr old with a five year old kid
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  1309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Melacare forte is a strong pigmentation reducing cream. It should not be used beyond one month and should always be applied in night. Continuous, prolonged unsupervised use can lead to rebound pigmentation. The other caution to be exercised with it is that if it causes redness or irritation, it should be immediately discontinued. Do not forget to use a sunscreen in morning and also take oral vitamin c supplements. Once you have achieved desired results switch to a milder Kojic acid, liquorice arbutin based creams. Take care.
Answered: Mon, 14 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor